Vol.11 (2) 1989 — 5 articles found.

Naturally reductive quasi-Kähler manifolds

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (2) 1989, pp. 69–74
Vol.11 (2) 1989
M. Djorić / L. Vanhecke Details
(Received: 1989-01-25 )
(Received: 1989-01-25 )

M. Djorić / L. Vanhecke

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Naturally reductive quasi-Kähler manifolds

A sufficient condition for a polynomial to be sum of 2M-th powers of rational functions

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (2) 1989, pp. 63–68
Vol.11 (2) 1989
M. Bradley Details
(Received: 1989-01-16 )
(Received: 1989-01-16 )

M. Bradley

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A sufficient condition for a polynomial to be sum of 2M-th powers of rational functions

The classification of certain low-order 2-extensions of a field of characteristic different from 2

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (2) 1989, pp. 57–62
Vol.11 (2) 1989
I. Kiming Details
(Received: 1989-01-04 )
(Received: 1989-01-04 )

I. Kiming

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): The classification of certain low-order 2-extensions of a field of characteristic different from 2

Real quadratic fields of class number one and continued fraction period less than six

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (2) 1989, pp. 51–56
Vol.11 (2) 1989
R.A. Mollin / H.C. Williams Details
(Received: 1988-11-18 )
(Received: 1988-11-18 )

R.A. Mollin / H.C. Williams

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Real quadratic fields of class number one and continued fraction period less than six

A characterization of QR-domains

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (2) 1989, pp. 49–50
Vol.11 (2) 1989
D.E. Dobbs Details
(Received: 1988-11-18 )
(Received: 1988-11-18 )

D.E. Dobbs

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A characterization of QR-domains

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.